American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12Y05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Evelyne Hubert and George Labahn. Computation of invariants of finite abelian groups. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Razvan Barbulescu. Selecting polynomials for the Function Field Sieve. Math. Comp. 84 (2015) 2987-3012.
Abstract, references, and article information   
View Article: PDF

[3] Johannes Mykkeltveit and Janusz Szmidt. On cross joining de Bruijn sequences. Contemporary Mathematics 632 (2015) 335-346.
Book volume table of contents   
View Article: PDF

[4] Matthew Kennedy. Essential normality and the decomposability of homogeneous submodules. Trans. Amer. Math. Soc. 367 (2015) 293-311. MR 3271262.
Abstract, references, and article information   
View Article: PDF

[5] Johannes Mittmann, Nitin Saxena and Peter Scheiblechner. Algebraic independence in positive characteristic: A $p$-adic calculus. Trans. Amer. Math. Soc. 366 (2014) 3425-3450.
Abstract, references, and article information   
View Article: PDF

[6] Domingo Gómez and Jaime Gutierrez. Recovering zeros of polynomials modulo a prime. Math. Comp. 83 (2014) 2953-2965.
Abstract, references, and article information   
View Article: PDF

[7] Gérard Cohen and Sihem Mesnager. On constructions of semi-bent functions from bent functions. Contemporary Mathematics 625 (2014) 141-154.
Book volume table of contents   
View Article: PDF

[8] B. Kh. Kirshtein. Parametric dequantization, tropical reduction of hyperfields and steady states of AC electrical networks. Contemporary Mathematics 616 (2014) 151-162.
Book volume table of contents   
View Article: PDF

[9] Hai Q. Dinh. Repeated-Root Cyclic and Negacyclic Codes of Length $6p^s$. Contemporary Mathematics 609 (2014) 69-87.
Book volume table of contents   
View Article: PDF

[10] Javad Doliskani and Éric Schost. Taking roots over high extensions of finite fields. Math. Comp. 83 (2014) 435-446.
Abstract, references, and article information   
View Article: PDF

[11] Robert Granger and Andrew Moss. Generalised Mersenne numbers revisited. Math. Comp. 82 (2013) 2389-2420.
Abstract, references, and article information   
View Article: PDF

[12] A. L. Chistov. A bound for the degree of a system of equations determining the variety of reducible polynomials. St. Petersburg Math. J. 24 (2013) 513-528.
Abstract, references, and article information   
View Article: PDF

[13] Kaitlyn Phillipson and J. Maurice Rojas. Fewnomial systems with many roots, and an Adelic Tau Conjecture. Contemporary Mathematics 605 (2013) 45-71.
Book volume table of contents
View Article: PDF

[14] Guillaume Chèze. A recombination algorithm for the decomposition of multivariate rational functions. Math. Comp. 82 (2013) 1793-1812.
Abstract, references, and article information   
View Article: PDF

[15] Davide Schipani and Michele Elia. Additive decompositions induced by multiplicative characters over finite fields. Contemporary Mathematics 579 (2012) 179-186.
Book volume table of contents   
View Article: PDF

[16] Jérémy Berthomieu and Grégoire Lecerf. Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations. Math. Comp. 81 (2012) 1799-1821.
Abstract, references, and article information   
View Article: PDF

[17] Louis Leroux. Computing the torsion points of a variety defined by lacunary polynomials. Math. Comp. 81 (2012) 1587-1607.
Abstract, references, and article information   
View Article: PDF

[18] Clemens Fuchs and Attila Pethő. Composite rational functions having a bounded number of zeros and poles. Proc. Amer. Math. Soc. 139 (2011) 31-38. MR 2729068.
Abstract, references, and article information   
View Article: PDF

[19] Carlos Beltrán and Luis Miguel Pardo. Smale's 17th problem: Average polynomial time to compute affine and projective solutions. J. Amer. Math. Soc. 22 (2009) 363-385. MR 2476778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Christopher J. Hillar. Sums of squares over totally real fields are rational sums of squares. Proc. Amer. Math. Soc. 137 (2009) 921-930. MR 2457431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Grégoire Lecerf. Sharp precision in Hensel lifting for bivariate polynomial factorization. Math. Comp. 75 (2006) 921-933. MR 2197000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andrew Granville and Peter Pleasants. Aurifeuillian factorization. Math. Comp. 75 (2006) 497-508. MR 2176412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yingquan Wu and Christoforos N. Hadjicostis. On solving composite power polynomial equations. Math. Comp. 74 (2005) 853-868. MR 2114652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zhonggang Zeng. Computing multiple roots of inexact polynomials. Math. Comp. 74 (2005) 869 - 903. MR 2114653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pilar Fernandez-Ferreiros and M. Angeles Gomez-Molleda. Deciding the nilpotency of the Galois group by computing elements in the centre. Math. Comp. 73 (2004) 2043-2060. MR 2059750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael Filaseta and Andrzej Schinzel. On testing the divisibility of lacunary polynomials by cyclotomic polynomials. Math. Comp. 73 (2004) 957-965. MR 2031418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joachim von zur Gathen. Irreducible trinomials over finite fields. Math. Comp. 72 (2003) 1987-2000. MR 1986817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Joachim von zur Gathen and Jürgen Gerhard. Polynomial factorization over ${\mathbb F}_2$. Math. Comp. 71 (2002) 1677-1698. MR 1933050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shuhong Gao. Factoring multivariate polynomials via partial differential equations. Math. Comp. 72 (2003) 801-822. MR 1954969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Manfred Göbel. Finite SAGBI bases for polynomial invariants of conjugates of alternating groups. Math. Comp. 71 (2002) 761-765. MR 1885626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia